# SDR CA970513004

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 829700501
- Condition: Cracked
- Location: Park Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK #1 ENGINE NACELLE AREA. FOUND HYDRAULIC LINE TO PARK BRAKE LEAKING AT BEND RADIUS.
